# SDR USAASB97305

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE EMERGENCY EXIT FLOOR LIGHT INOP AT ROW 13, MID CABIN.  MAINTENANCE REPAIRED A BROKEN WIRE. OPERATIONAL CHECK GOOD.  (M)
